# SDR FDEA201310102463

- Difficulty date: October 10, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110684
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE, BS 1640. STRINGER 28L HAS CORROSION ON BOTH FLANGES JUST AFT OF FRAME.  STRINGER REMOVED & REPLACED WITH NEW IAW DWG 146N3600 SHT 1 REV G.  REPAIR CLASSIFIED AS MAJOR.
